BibTeX record: journals/jct/MiklavicP07

download as .bib file

@article{DBLP:journals/jct/MiklavicP07,
  author    = {Stefko Miklavic and
               Primoz Potocnik},
  title     = {Distance-regular Cayley graphs on dihedral groups},
  journal   = {J. Comb. Theory, Ser. {B}},
  year      = {2007},
  volume    = {97},
  number    = {1},
  pages     = {14--33},
  url       = {http://dx.doi.org/10.1016/j.jctb.2006.03.003},
  doi       = {10.1016/j.jctb.2006.03.003},
  timestamp = {Sun, 26 Oct 2014 02:43:32 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jct/MiklavicP07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}